# SDR CA120202005

- Difficulty date: January 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Out Of Adjust
- Location: Door Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) HAD AN EMERGENCY EXIT DOOR WARNING WHILE ENROUTE.  THE FLIGHT CREW DECLARED AN EMERGENCY AND ELECTED TO DIVERT BACK TO BASE.  THE ACFT LANDED SAFELY WITHOUT FURTHER INCIDENT.   MAINTENANCE INVESTIGATION FOUND A DOOR-CLOSED SENSOR BRACKET OUT OF ADJUSTMENT.  DOOR SENSOR RIGGED.
